Difficult to Remove (1528); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code
Pain (1994)
Date of Event
04/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported going to the emergency room for assistance with removal of a disposable menstrual disc.The provider also had difficulty removing the cup.Imaging was used to locate the disc.Customer stated tools were used and pain occurred during the removal process.The submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.